Relative exactness modulo a polynomial map and algebraic ( p ,+)-actions
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, p. 373-398

Let F=(f 1 ,...,f q ) be a polynomial dominating map from n to  q . We study the quotient 𝒯 1 (F) of polynomial 1-forms that are exact along the generic fibres of F, by 1-forms of type dR+a i df i , where R,a 1 ,...,a q are polynomials. We prove that 𝒯 1 (F) is always a torsion [t 1 ,...,t q ]-module. Then we determine under which conditions on F we have 𝒯 1 (F)=0. As an application, we study the behaviour of a class of algebraic ( p ,+)-actions on n , and determine in particular when these actions are trivial.

Soit F=(f 1 ,...,f q ) une application polynomiale dominante de n dans q . Nous étudions le quotient 𝒯 1 (F) des 1-formes polynomiales qui sont exactes le long des fibres génériques de F, par les 1-formes du type dR+a i df i , où R,a 1 ,...,a q sont des polynômes. Nous montrons que 𝒯 1 (F) est toujours un [t 1 ,...,t q ]-module de torsion. Nous déterminons ensuite sous quelles conditions sur F ce module est réduit à zéro. En application, nous étudions le comportement d’une classe d’actions algébriques de ( p ,+) sur n , et nous déterminons en particulier quand ces actions sont triviales.

DOI : https://doi.org/10.24033/bsmf.2447
Classification:  14R20,  14R25
Keywords: affine geometry, relative cohomology, invariant theory
@article{BSMF_2003__131_3_373_0,
     author = {Bonnet, Philippe},
     title = {Relative exactness modulo a polynomial map and algebraic $(\mathbb {C}^p , +)$-actions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {3},
     year = {2003},
     pages = {373-398},
     doi = {10.24033/bsmf.2447},
     zbl = {1067.14068},
     mrnumber = {2017144},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2003__131_3_373_0}
}
Bonnet, Philippe. Relative exactness modulo a polynomial map and algebraic $(\mathbb {C}^p , +)$-actions. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, pp. 373-398. doi : 10.24033/bsmf.2447. http://www.numdam.org/item/BSMF_2003__131_3_373_0/

[1] S. Abhyankar - Local analytic geometry, Academic Press, New York-London, 1964. | MR 175897 | Zbl 0205.50401

[2] M. Berthier & D. Cerveau - « Quelques calculs de cohomologie relative », 26 (1993), no. 3, p. 403-424. | Numdam | MR 1222279 | Zbl 0805.32007

[3] P. Bonnet & A. Dimca - « Relative differential forms and complex polynomials », 124 (2000), no. 7, p. 557-571. | MR 1793909 | Zbl 0980.32007

[4] D. Daigle - « On some properties of locally nilpotent derivations », 114 (1997), p. 221-230. | MR 1426486 | Zbl 0885.13003

[5] J. Deveney - « G a -actions on 3 and 7 », 22 (1994), no. 15, p. 6295-6302. | MR 1303005 | Zbl 0867.13002

[6] J. Deveney & D. Finston - « On locally trivial G a -actions », Transformation Groups 2 (1997), no. 2, p. 137-145. | MR 1451360 | Zbl 0913.14012

[7] A. Dimca - Singularities and topology of hypersurfaces, Springer Verlag, New-York-Berlin, 1992. | MR 1194180 | Zbl 0753.57001

[8] A. Dimca & L. Poenaru - « On the connectivity of complex affine hypersurfaces, II », Topology 39 (2000), p. 1035-1043. | MR 1763962 | Zbl 0983.32031

[9] L. Gavrilov - « Petrov modules and zeros of Abelians integrals », 122 (1998), no. 7, p. 571-584. | MR 1668534 | Zbl 0964.32022

[10] R. Hartshorne - Algebraic geometry, Springer Verlag, New York-Heidelberg, 1977. | MR 463157 | Zbl 0531.14001

[11] H. Kraft - « Challenging problems on affine n-space », Sém. Bourbaki 1994/1995, vol. 237, Société Mathématique de France, 1996, exp. 802. | Numdam | MR 1423629 | Zbl 0892.14003

[12] L. Makar-Limanov - « On the hypersurface x+x 2 y+z 2 +t 3 =0 in 4 or a 3 -like threefold which is not 3 », 96, part B (1996), p. 419-429. | MR 1433698 | Zbl 0896.14021

[13] B. Malgrange - « Frobenius avec singularités, 2. Le cas général », 39 (1977), p. 67-89. | MR 508170 | Zbl 0375.32012

[14] H. Matsumura - Commutative Algebra, Benjamin, New York, 1970. | MR 266911 | Zbl 0441.13001

[15] M. Miyanishi - « Normal affine subalgebras of a polynomial ring », Algebraic and Topological Theories - to the memory of Dr.Takehito Miyata, Kinokuniya, Tokyo, 1985, p. 37-51. | MR 1102251 | Zbl 0800.14018

[16] D. Mumford - Geometric invariant theory, Springer Verlag, Berlin-Heidelberg, 1965. | MR 214602 | Zbl 0504.14008

[17] -, Algebraic geometry I: Complex projective varieties, Springer Verlag, Berlin-Heidelberg-New York, 1976. | MR 453732 | Zbl 0356.14002

[18] R. Rentschler - « Opérations du groupe additif sur le plan affine », 267 (1968), p. 384-387. | MR 232770 | Zbl 0165.05402

[19] K. Saito - « On a generalisation of De Rham Lemma », 26 (1976), no. 2, p. 165-170. | Numdam | MR 413155 | Zbl 0338.13009

[20] I. Shafarevich - Basic algebraic geometry, vol. 1-2, Springer Verlag, Berlin-Heidelberg-New York, 1994. | MR 447223 | Zbl 0362.14001

[21] J. Winkelmann - « On free holomorphic -actions on n and homogeneous Stein manifolds », 286 (1990), p. 593-612. | MR 1032948 | Zbl 0708.32004